RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 20, Issue 3  


Simultaneous approximations of exponents by transcendental numbers of certain classes
A. A. Shmelev
305
Some properties of the set of extreme points of the unit ball of a Banach space
M. I. Kadets, V. P. Fonf
315
Addition theorems for Legendre functions as corollaries of an addition theorem for Gegenbauer polynomials
N. N. Beloozerov
321
Asymptotic formulas for $n$-diameters of certain compacta in $L_2[0,1]$
Kh. Nasyrova
331
Asymptotic distribution of eigenvalues in a lacuna of the continuous spectrum of the perturbed Hill operator
L. B. Zelenko
341
The spectrum of an elliptic operator of second order
T. M. Kerimov, V. A. Kondrat'ev
351
Representation of solutions of linear partial differential equations in the form of finite sums
S. S. Titov
359
Exceptional directions for a convex body
B. A. Ivanov
365
Tabular powers of maximal sets
S. S. Marchenkov
373
The occurrence of an implication in finitely valid, intuitively improvable formulas of propositional logic
D. P. Skvortsov
383
The synthesis of reliable circuits from unreliable elements
V. V. Tarasov
391
The integral representation of vector measures on a completely regular space
O. E. Tsitritskii
401

Reports read at the International Conference on the Theory of Approximation of Functions held at Kaluga from July 24 to 28, 1975
The order of approximation to functions on sets by polynomial operators in the class $S_m$
R. K. Vasil'ev
409
Precise values of the best one-sided approximations by splines
V. G. Doronin, A. A. Ligun
417
The approximation of conjugate functions by conjugate interpolating sums
A. V. Efimov, V. A. Filimonova
425
Inequalities containing best approximations and the modulus of continuity of functions in $L_2$
L. V. Taikov
433
The multidimensional Jackson theorem
V. A. Yudin
439

Doctoral theses
Classes of functions and Fourier coefficients with respect to complete orthonormal systems
S. V. Bochkarev
445
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019